# SDR AWXA200501567

- Difficulty date: December 12, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 58,207 hours, 40,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: D53638
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C19 CHECK, DISCOVERED THE EMERGENCY AISLE LIGHTS SEATS AT 5L, 6L, 7L, 8L, 9L, 16L, 21L AND THE AFT LEFT GALLEY EMERGENCY AISLE FLOOR PROXIMITY LIGHTS WOULD NOT ILLUMINATE.  MAINTENANCE REPAIRED WIRING AT SEATS 5L, 6L, 7L, 8L, 9L, 16L, 21L AND AT THE AFT LEFT GALLEY ISLE FLOOR PROX. LIGHTS IAW BSWPM 20-30-12.  OPERATIONAL CHECKS WERE GOOD.
